MathSciNet Relay Station
MathSciNet bibliographic data
MR788349 06F15
Zabarina, A. I. Linear and cyclic orders in a group. (Russian) Sibirsk. Mat. Zh. 26 (1985), no. 2, 204–207, 225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement